Keyword : weight support


Annihilators and Algebraic Immunity of Symmetric Boolean Functions
Jie PENG Haibin KAN 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2011/06/01
Vol. E94-A  No. 6 ; pp. 1434-1440
Type of Manuscript:  PAPER
Category: Cryptography and Information Security
Keyword: 
stream cipheralgebraic attackalgebraic immunitycorrelation immuneweight supportsymmetric Boolean functionpalindromic Boolean function
 Summary | Full Text:PDF(283.7KB)